- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (5)
- Authors
- Kuzovatov, Vyacheslav I.; Kytmanov, Alexander M.; Sadullaev, Azimbai
- Contact information
- Kuzovatov, Vyacheslav I.: Siberian Federal University Krasnoyarsk, Russian Federation; ; Kytmanov, Alexander M.: Siberian Federal University Krasnoyarsk, Russian Federation; OCRID: 0000-0002-7394-1480; Sadullaev, Azimbai: National university of Uzbekistan Tashkent, Uzbekistan;
- Keywords
- zeta-function of zeros; integral representation; canonical product
- Abstract
This article is devoted to the study of the properties of the zeta-function of zeros of entire function. We obtained an explicit expression for the kernel of the integral representation of the zetafunction in one case
- Pages
- 599–603
- DOI
- 10.17516/1997-1397-2021-14-5-599-603
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/143734
Journal of Siberian Federal University. Mathematics & Physics / On the Zeta-Function of Zeros of Entire Function
Full text (.pdf)